# SDR UPS05443667

- Difficulty date: January 9, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C - BS 1000 LBL 33 O/B SEAT TRACK FLANGE CORRODED.  M/D BS 990 - 1000 LBL 33 SEAT TRACK REPAIR PARTS FABRICATED AS PER SRM 53-10-05 FIG 1A.  CORROSION BLEND OUT 0.050 X 1 X 1 INCH EXCEED SRM LIMIT.
